# SDR N3XR00007

- Difficulty date: January 20, 2011
- Submitted: January 24, 2011
- Operation: General aviation
- Aircraft: N906ER
- Make and model: Diamon DA 42
- Aircraft serial: 42301
- Aircraft time: 1,598 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Retaining Ring
- Part number: DIN47110ZP
- Condition: Missing
- Location: Nlg Actuator
- Part time: 1,598 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE ANNUAL INSPECTION, THE TECHNICIAN NOTICED THAT THE AFT NLG ACTUATOR ATTACH PIN(IPC P/N: D60-3223-00-33) HAD MIGRATED TO THE RIGHT, APPROXIMATELY 1/2 INCH THE RETAINING RING (IPC P/N: DIN471-10-ZP) HAD COME LOOSE AND FALLEN FROM THE ASSEMBLY, LEAVING THE PIN UNSECURED. THIS CLIP IS ITEM NR 030 FIGURE 32-30 HYDRAULIC ACTUATOR.
